Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Does anyone know what this could be?

ive recently discovered bumps under my husband's flesh. they are EVERYWHERE. he has several in his arms, like 3 on one arm, and 2 or 3 on the other. he has one on his hand, they are on his back and legs. the other night we were fooling around, and i felt one on his thigh like super close to his manhood. he has others on his thigh as well. you can't actually see them unless he flattens the skin or you touch him. he says he felt one out of nowhere one day and then more and more came. i was shocked that someone who's been in the army and had so many nurses poking and prodding at him before a deployment didn't discover it. he also was shot in the knee last year and spent 2 weeks in the hospital and nobody discovered them then either. im really worried about what these bumps could be!? he goes to the VA frequently for PTSD therapy so im really trying to encourage him to be seen by a doctor when he goes next!

 
tnm786

Asked by tnm786 at 5:30 PM on Mar. 14, 2011 in Health

Level 43 (159,608 Credits)
This question is closed.
Answers (5)
  • Fatty deposits or benign cysts. I would send him for a Doctors opinion. I worked with someone whose cholesterol was sky high & had lumps like that. He may also be cystic which is common as well. GL

    ILovemyPaulie

    Answer by ILovemyPaulie at 5:35 PM on Mar. 14, 2011

  • I agree with PP. Its prob cysts. Just dont panic and make an appt. GL!
    Steph319

    Answer by Steph319 at 5:37 PM on Mar. 14, 2011

  • My dad had many fatty tumors. They were not anything to worry about but it is best to get a doctor's opinion, of course
    elizabr

    Answer by elizabr at 7:02 PM on Mar. 14, 2011

  • he was also on a medication for ADHD when he was in middle school... which was almost 15 years ago LOL but he was much chubbier before the medication and it caused him to lose weight (which would explain if it was fatty deposits) he was also only on it for a few years. im wondering if it could be some kind of effect of the meds?
    tnm786

    Comment by tnm786 (original poster) at 5:39 PM on Mar. 14, 2011

  • ok hopefully it's only cysts. i dont know much about them at all.. it just seems alarming to me that there are SO many of them!
    tnm786

    Comment by tnm786 (original poster) at 5:39 PM on Mar. 14, 2011